# SDR CA090324005

- Difficulty date: March 20, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 8,436 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Condition: Inoperative
- Location: Starter
- Component: Starter
- Component part number: MHB4016R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE STARTER GEAR FAILED TO ENGAGE DURING OPS CHECK WHILE UNDERGOING SCHEDULED MX.
